# SDR FDEA201410062987

- Difficulty date: October 6, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 61,189 hours, 24,477 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Structure
- Part number: ASL00463
- Condition: Gouged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG LT CORE COWL UPPER EXTRUSION HAS DEEP GOUGE FWD OF AFT HINGE.  REPAIR ACCOMPLISHED IAW EA 8-7113-T0311830 REV NO PS P1.  MINOR REPAIR.
